# SDR UIEA2018072701567

- Difficulty date: July 27, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 79,284 hours, 10,425 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Fastener
- Condition: Loose
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULTY CAUTION MSG ON START AFTER LANDING. APU ECU BITE FOUND MSG START ABORTED, PERFORMED TROUBLE SHOOTING IAW FIM 49-11, FT 989. FOUND IGV ACTUATOR MOUNTING HARDWERE LOOSE, SECURED HARDWARE IAW AMM 49-52-02. PERFORMED 3 SUCCESFUL STARTS, NO DEFECT NOTED A THIS TIME.
